MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60ML SYRINGE W/SPINNING SPIROS®, RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60ML SYRINGE W/SPINNING SPIROS®, RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2060
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return to the manufacturer for investigation; it has not been received.
 
Event or Problem Description
The exact date of the event is unknown.The event involved a leak of chemotherapy that occurred during patient administration.The customer stated that the chamber was filled up and a lateral spillage occurred involving the plunger and the luer-lock.There was no one harmed as a result of the event.
 
Additional Manufacturer Narrative
H10: no product samples, videos, or photographs were returned for investigation.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
60ML SYRINGE W/SPINNING SPIROS®, RED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9475700
Report Number9617594-2019-00424
Device Sequence Number19498163
Product Code ONB
UDI-Device Identifier00840619081232
UDI-Public(01)00840619081232(17)210701(10)3304169
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Catalogue NumberCH2060
Device Lot Number3304169
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1